Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lantus

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
susan
Guest
 
Posts: n/a
Default lantus

i started using lantus insulin aprx.4months ago my a1c went from a<br>9.4 to a 6.5 but i also heve experienced alot of weight gain especially <br>in my stomach region were i take most of my shots,i also have had an increase of hot flashes,but overall very happy with it i also take actos<br>with it.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Lantus Elke Lantus 1 11-08-2007 08:22 PM
lantus diane Lantus 1 11-08-2007 08:22 PM
lantus steve Lantus 3 12-03-2005 06:00 AM
Lantus Micki Lantus 3 12-03-2005 06:00 AM
Lantus Rose Baker Lantus 4 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:13 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.